# SDR CHQA20120817299

- Difficulty date: August 17, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 21,910 hours, 19,466 cycles
- Engine: Allsn AE3007A
- Engine time: 22,848 hours, 19,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE BAGGAGE DOOR CUTOUT RIB 15R FRAME 65 THROUGH FRAME 68.  THE BEAM WAS REPLACED IN ACCORDANCE WITH SRM 51-10-03.
